Journal of Applied Mathematics

Stochastic PDEs and Infinite Horizon Backward Doubly Stochastic Differential Equations

Bo Zhu and Baoyan Han

Full-text: Open access

Abstract

We give a sufficient condition on the coefficients of a class of infinite horizon BDSDEs, under which the infinite horizon BDSDEs have a unique solution for any given square integrable terminal values. We also show continuous dependence theorem and convergence theorem for this kind of equations. A probabilistic interpretation for solutions to a class of stochastic partial differential equations is given.

Article information

Source
J. Appl. Math. Volume 2012 (2012), Article ID 582645, 17 pages.

Dates
First available in Project Euclid: 5 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1365174322

Digital Object Identifier
doi:10.1155/2012/582645

Mathematical Reviews number (MathSciNet)
MR3005177

Zentralblatt MATH identifier
1267.35266

Citation

Zhu, Bo; Han, Baoyan. Stochastic PDEs and Infinite Horizon Backward Doubly Stochastic Differential Equations. J. Appl. Math. 2012 (2012), Article ID 582645, 17 pages. doi:10.1155/2012/582645. https://projecteuclid.org/euclid.jam/1365174322


Export citation